MathSciNet Relay Station
MathSciNet bibliographic data
MR2334772 60H15 (35B27 35R60 60K40 74Q05)
Blanc, X.; Le Bris, C.; Lions, P.-L. Stochastic homogenization and random lattices. J. Math. Pures Appl. (9) 88 (2007), no. 1, 34–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement